MAUDE Adverse Event Report: UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, STRAIGHT

UNOMEDICAL S.R.O. CURE PRODUCTS; CATHETER, STRAIGHT
Model Number ULTRA M16C
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, a 'consumer had a uti shortly after use' of this catheter.Consumer said there was nothing wrong with the ultram16c catheter it was not defective it was just him as he inserted it without much practice the first few times that caused his uti.No additional information was provided.
 
Additional Manufacturer Narrative
A2: sex, male.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18921231
Report Number1049092-2024-00025
Device Sequence Number17744995
Product Code EZD
UDI-Device Identifier00815947021120
UDI-Public00815947021120
Combination Product (Y/N)N
Initial Reporter StateOR
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2025
Device Model NumberULTRA M16C
Device Lot Number22B26902
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown